This material has been published in
Israel J. Math. 90 (1995), 67-79,
the only definitive repository of the content that has been
certified and accepted after peer review. Copyright and all rights therein
are retained by The Hebrew University Magnes Press, Jerusalem.
This material may not be copied or reposted
without explicit permission.
On bideterminantal formulas for characters of classical
New bideterminantal formulas for the irreducible symplectic
and orthogonal characters are given that generalize the classical
These formulas are analogous to Regev's
(Israel J. Math. 80 (1992), 155-160) bideterminantal formulas for
Schur functions, the irreducible general linear characters.
bideterminantal formulas for Proctor's intermediate symplectic
characters are derived.
The following versions are available:
Back to Christian Krattenthaler's